# SDR SWAA2017020611687

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 72,041 hours, 57,854 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: 6545166
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD ELEVATOR TAB CONTROL ROD CORRODED.  R&R CONTROL ROD IAW AMM & EA.
